# SDR QXEA200501567

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 10,759 hours, 11,320 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2309:  FD ADC DATA INVALID MESSAGE ON CAPTAIN'S PFD.  MAINTENANCE PERFORMED OPS TEST OF AIR DATA COMPUTER IAW MTC 6341101.  RESET C/B ADV1 AND ADV2 (A7 AND A6).  ALL CHECKS GOOD.  AIRCRAFT PLACARD READS CAT III.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
